# SDR ASAA2022061738696

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 2,205 hours, 596 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE ANNUNCIATOR DISPLAYED ON ND. GROUNDED - YES. PERFORMED B737-9 IFIM 34-61-00-810-918 & FMC DISAGREE MSG EXTINGUISHED.
